# SDR FDEA2018051811187

- Difficulty date: May 8, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 70,833 hours, 16,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CROWN DAMAGED AT  5-10, X= 27.5 UPPER CARGO BAY.  THE CARGO TRACK WAS REPLACED IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
